Linear operators that preserve Boolean ranks
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 131-138
Seok-Zun Song, Sung-Min Hong, Young-Bae Jun, and Seon-Jeong Kim
Cheju National University, Gyeongsang National University, Gyeongsang National University, Gyeongsang National University
Abstract : We consider the Boolean linear operators that preserve Boolean rank and obtain some characterizations of the linear operators, which extend the results in [1].
Keywords : Boolean rank, Boolean linear operator
MSC numbers : 15A03, 15A04
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd